# SDR A6WA201441517

- Difficulty date: May 5, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 25,984 hours, 24,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 601R31527221
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LWR SILL HAS CORROSION AT PROX SWITCH PS9MB CUT OUT.  REMOVED CORRODED PAX DOOR LWR SILL & REPLACED WITH NEW SERVICEABLE ANGLE IAW SRM 51-40-11, 51-42-21, 51-42-13 & 51-42-06.
